Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 22, NWS Jackson, MS

July 1, 2022Jasper County, Jones County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 1, 2022, 5:12 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 103 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2022, 5:12 PM CDT (22:12 UTC)
Expired
Jul 1, 2022, 6:55 PM CDT
In force
103 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

045 
WGUS54 KJAN 012212
FFWJAN
MSC061-067-020015-
/O.NEW.KJAN.FF.W.0022.220701T2212Z-220702T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
512 PM CDT Fri Jul 1 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southern Jasper County in east central Mississippi...
  Jones County in southeastern Mississippi...

* Until 715 PM CDT.

* At 512 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Laurel, Ellisville, Stringer, Sandersville, Heidelberg, Tuckers 
  Crossing, Moss, Mill Creek, Vernon, Ovett, Hebron, Stafford 
  Springs and Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3166 8940 3180 8932 3183 8932 3193 8916
      3202 8891 3183 8891 3182 8894 3143 8894
      3144 8910 3157 8940

FLASH FLOOD...RADAR INDICATED

$$

DC
2 follow-up statements
509 
WGUS74 KJAN 012249
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
549 PM CDT Fri Jul 1 2022

MSC061-067-020015-
/O.CON.KJAN.FF.W.0022.000000T0000Z-220702T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MS-Jones MS-
549 PM CDT Fri Jul 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT THIS 
EVENING FOR SOUTHERN JASPER AND JONES COUNTIES...

At 549 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 6 inches of rain have 
fallen. Additional rainfall amounts of 1 to 3 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Laurel, Ellisville, Stringer, Sandersville, Heidelberg, Tuckers 
  Crossing, Moss, Mill Creek, Vernon, Ovett, Hebron, Stafford 
  Springs and Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3166 8940 3180 8932 3183 8932 3193 8916
      3202 8891 3183 8891 3182 8894 3143 8894
      3144 8910 3157 8940

FLASH FLOOD...RADAR INDICATED

$$

DC
028 
WGUS74 KJAN 012355
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
655 PM CDT Fri Jul 1 2022

MSC061-067-020005-
/O.CAN.KJAN.FF.W.0022.000000T0000Z-220702T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MS-Jones MS-
655 PM CDT Fri Jul 1 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN JASPER AND JONES 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3166 8940 3180 8932 3183 8932 3193 8916
      3202 8891 3183 8891 3182 8894 3143 8894
      3144 8910 3157 8940

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:39 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 1, 2:39 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
239 PM CDT Fri Jul 1 2022

.DISCUSSION...

Tonight and Tomorrow...

Just as mentioned in this mornings discussion, the atmospheric
pattern pretty much hasn't changed. Winds are still out of the
south/southeast and the disturbance along the TX/LA coast continues
to serve as one of the driving factors for isolated shower and
thunderstorm activity. showers and storms have kicked off across the
south west with some isolated pop up showers across the east and
north. This will be the story through this evening but as we start to
lose daytime heating, precip chances will decrease. The trend for
the last couple of days has been a few lingering light showers after
sun set so expect that to be the case this evening as well. While
severe weather is not anticipated, under the right conditions (storm
developing along an outflow boundary) a severe storm can't be ruled
out. Expect mostly cloudy skies tonight with lows falling into the
low 70s.

Saturday's weather will pretty much mimic these last few days.
Afternoon diurnal shower and storm activity with partly to mostly
cloudy skies. Highs will be in the upper 80s to near 90 degrees./JNE/

Saturday Night through Friday...

Saturday night will see a few lingering showers through late
evening, dissipating as we begin to cool off overnight. Lows
generally in the mid/low 70s F.  Seasonably warm and muggy
conditions will persist through much of the forecast period as
expansive upper ridging centered over the Central Rockies exerts
influence. Heading into Independence Day, we continue to note
forecast guidance signals indicating heat indices around 105 F for
much of the area. The general pattern suggests high confidence in a
forecast for increasing heat stress with little day to day change
beyond Monday through the work week. The most notable trend through
the week will likely be a slight warming trend as the ridging will
likely remain in place for quite some time. Highs this week will
return to the 90s F with lows only dropping into the middle 70s F.
This necessitates continuing HWO products for heat stress with a
Limited Risk (1/4) for heat stress conditions for most areas on
Monday, with most areas having an increase Elevated Risk (2/4)
through the remainder of the week.

Should the ridge axis drift further west into the Intermountain
West, we could see deep layer flow becoming more northerly across
the area with upper heights lowering just a bit (though still
anomalously high) which would likely be our coolest/wettest
possibility and a forecast close to seasonal. The current most
likely scenario keeps the ridge centered over the Rockies and should
keep storm coverage more isolated in the late afternoon into evening
through the week. The further the ridge can retrograde away from our
area, the higher our diurnal rain chances (and lower our heat
indices) will be. With the increasing heat and humidity and storms
not being totally absent our area, a few stronger thunderstorms with
some microburst potential will be possible with afternoon
thunderstorm activity this coming week. /86/

&&

.AVIATION...
18Z TAF discussion:
Iso showers and thunderstorm activity will continue through this
afternoon but should begin to lessen as the sun starts to set.
Mainly VFR conditions will prevail through the period but there
will be moments of lowered ceilings during the latter half.
Another low cloud deck will move in tomorrow morning mainly
affecting central and southern sites. Patchy/shallow BR and FG
will be possible as well during that time. Winds will be light and
out of the S/SE, but could become gusty at times with
storms./JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  87  72  90 /  46  63  16  45
Meridian      71  88  72  90 /  51  53  14  52
Vicksburg     71  87  72  90 /  42  69  22  38
Hattiesburg   72  87  73  91 /  53  65  10  49
Natchez       71  86  72  90 /  60  74  11  30
Greenville    72  88  72  88 /  21  57  27  53
Greenwood     72  90  73  89 /  28  49  23  57

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

JNE/LP
Hazardous weather outlook, Jul 1, 6:09 AM CDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
609 AM CDT Fri Jul 1 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
021115-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
609 AM CDT Fri Jul 1 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hot weather will return to the outlook area next week. There is a
limited threat for increasing heat stress with heat indices near
105 Independence Day over most of the area. Heat will increase to
dangerous levels with heat indices from 106 to 110 for most of
the area Tuesday through Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

20

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 1, 11:26 AM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
1126 AM CDT Fri Jul 1 2022

LAZ024-026-MSZ060-011700-
Concordia LA-Catahoula LA-Adams MS-
1126 AM CDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of Concordia,
southwestern Catahoula Parishes in northeastern Louisiana and
southwestern Adams Counties through NOON CDT...

At 1125 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mayna, or near Larto, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mayna around 1135 AM CDT.
  Monterey around 1155 AM CDT.
  Jonesville and Wildsville around 1200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3130 9200 3149 9201 3159 9197 3167 9188
      3137 9128 3132 9147 3128 9150 3124 9148
      3121 9153 3124 9154 3123 9157 3114 9162
      3115 9171 3116 9168 3120 9170 3130 9191
      3127 9195 3123 9192 3124 9200 3128 9202
TIME...MOT...LOC 1625Z 217DEG 15KT 3142 9191

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JNE
Special weather statement, Jul 1, 2:47 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
247 PM CDT Fri Jul 1 2022

MSZ048-053-054-012015-
Copiah MS-Hinds MS-Claiborne MS-
247 PM CDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of northeastern
Claiborne, southwestern Hinds and northwestern Copiah Counties
through 315 PM CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utica, or 18 miles southeast of Vicksburg, moving northeast at 30
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Utica around 250 PM CDT.
  Newman around 255 PM CDT.
  Dry Grove around 310 PM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3181 9073 3208 9093 3208 9091 3213 9091
      3212 9088 3213 9084 3216 9085 3214 9082
      3216 9077 3218 9079 3221 9074 3225 9071
      3226 9073 3230 9070 3234 9071 3235 9069
      3234 9063 3238 9063 3197 9031 3175 9066
TIME...MOT...LOC 1947Z 234DEG 26KT 3211 9068

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Jul 1, 3:16 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
316 PM CDT Fri Jul 1 2022

MSZ048-012100-
Hinds MS-
316 PM CDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of Hinds County through
400 PM CDT...

At 316 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utica, or 16 miles northwest of Crystal Springs, moving northeast at
25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Dry Grove around 330 PM CDT.
  Raymond around 345 PM CDT.
  Bolton around 350 PM CDT.
  Jackson around 355 PM CDT.
  Clinton around 400 PM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3205 9059 3220 9073 3224 9073 3225 9071
      3226 9073 3230 9070 3234 9071 3234 9063
      3237 9064 3245 9059 3245 9024 3217 9023
      3218 9024 3215 9025 3215 9024 3211 9025
      3210 9024 3209 9025 3209 9023 3205 9023
TIME...MOT...LOC 2016Z 231DEG 21KT 3215 9056

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Jul 1, 3:28 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
328 PM CDT Fri Jul 1 2022

MSZ073-074-012115-
Lamar MS-Forrest MS-
328 PM CDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of Forrest and eastern
Lamar Counties through 415 PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brooklyn, or 16 miles north of Wiggins, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Mclaurin around 340 PM CDT.
  Petal and Sunrise around 400 PM CDT.
  Macedonia around 410 PM CDT.

Other locations impacted by this storm include Corinth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3100 8934 3106 8948 3141 8948 3140 8914
      3114 8914 3100 8915 3100 8914 3091 8914
      3091 8934
TIME...MOT...LOC 2028Z 194DEG 25KT 3110 8919

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Jul 1, 4:22 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
422 PM CDT Fri Jul 1 2022

MSZ065-066-012200-
Jones MS-Covington MS-
422 PM CDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of eastern Covington
and Jones Counties through 500 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ellisville, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Ellisville around 425 PM CDT.
  Laurel around 430 PM CDT.
  Tuckers Crossing around 435 PM CDT.
  Mill Creek around 445 PM CDT.
  Sandersville around 455 PM CDT.

Other locations impacted by this storm include Seminary and Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3148 8956 3179 8946 3182 8894 3143 8894
      3143 8941
TIME...MOT...LOC 2122Z 197DEG 28KT 3155 8914

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Jul 1, 4:29 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
429 PM CDT Fri Jul 1 2022

MSZ042-043-012200-
Yazoo MS-Madison MS-
429 PM CDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of central Yazoo and
southwestern Madison Counties through 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm over
Flora, or 15 miles northwest of Madison, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Myrleville and Little Yazoo around 450 PM CDT.

Other locations impacted by this storm include Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3250 9022 3252 9044 3280 9047 3280 9031
      3271 9009
TIME...MOT...LOC 2129Z 180DEG 24KT 3259 9032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:25 PM CDTSpecial Weather StatementJANYazoo35 min
Jun 30, 8:21 PM CDTSpecial Weather StatementJANSharkey24 min
Jul 1, 2:47 PM CDTSpecial Weather StatementJANHinds28 min
Jul 1, 3:16 PM CDTSpecial Weather StatementJANHinds44 min
Jul 1, 3:28 PM CDTSpecial Weather StatementJANForrest47 min
Jul 1, 4:22 PM CDTSpecial Weather StatementJANJones38 min
Jul 1, 4:29 PM CDTSpecial Weather StatementJANYazoo31 min
Jul 1, 5:44 PM CDTSpecial Weather StatementJANClarke46 min
Jul 1, 6:08 PM CDTSpecial Weather StatementJANCarroll37 min
Jul 1, 6:10 PM CDTSpecial Weather StatementJANWinston35 min
Jul 1, 6:59 PM CDTSpecial Weather StatementJANWinston31 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.